Perturbations of Half-Linear Euler Differential Equation and Transformations of Modified Riccati Equation

Funková, Hana, Došlý, Ondřej . Abstract and Applied Analysis 2012. 2012 (738472) :-

Locate this article in:

Bibtex

@article{CIS-317128,
  Author = {Funková, Hana and Došlý, Ondřej},
  Title = {Perturbations of Half-Linear Euler Differential Equation and Transformations of Modified Riccati Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {738472},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles